# SDR OEJA202312080001

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N471FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45500
- Aircraft time: 5,247 hours, 3,933 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pushrod
- Part number: 4552101563003
- Part serial: 3933
- Condition: Broken
- Location: Zone 800
- Part time: 5,247 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

UPON LEAVING KGMU, WE NOTICED LOUDER THAN USUAL CABIN NOISE ON TAKE-OFF.  UPON QUICK INSPECTION WE REALIZED THAT CABIN PRESSURE WAS EQUAL TO OUTSIDE ALTITUDE AND WE HAD 0.0 PSI DELTA P.  WE LEVELED OFF TO CONFIRM CABIN ISSUES AND REQUESTED A HOLD BURN DOWN TO BELOW MAX LANDING WEIGHT AND PROCEEDED TO DIVERT TO KGSP.  PLANE/CREW AND PASSENGERS ALL SAFE AND WELL.
